ARTHREX, INC. SUTURE CUTTER, 4.2 MM, STRAIGHT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Back to Search Results |
| Model Number |
SUTURE CUTTER, 4.2 MM, STRAIGHT |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This is now reportable.During returned device evaluation, a reportable malfunction was discovered.The precise cause for the related condition could not be determined.Fragments were accounted for and found during investigation/evaluation process.
Event or Problem Description
It was reported that the suture cutter is not cutting.This is now reportable.During returned device evaluation, a reportable malfunction was discovered.
Additional Manufacturer Narrative
The precise cause for the related condition could not be determined.Fragments were accounted for and found during investigation/evaluation process.